# SDR Y2PA20120523027

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 62,619 hours, 65,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U3
- Condition: Corroded
- Location: Zone 100
- Part time: 62,619 hours, 65,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR LOWER PAN CORRODED.  MX REMOVED CORRODED PAN AND PERFORMED SPLICE. REPAIR IAW SRM 53-05, FIG 44 AND EA 96-51-02 R1.
